BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2013 >
Volume 39, Number 3-4 >

Please use this identifier to cite or link to this item:

Title: A Second-Order Maximum Principle in Optimal Control Under State Constraints
Authors: Frankowska, Hélène
Hoehener, Daniel
Tonon, Daniela
Keywords: optimal control
second-order necessary optimality conditions
second-order tangents
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 39, No 3-4, (2013), 233p-270p
Abstract: A second-order variational inclusion for control systems under state constraints is derived and applied to investigate necessary optimality conditions for the Mayer optimal control problem. A new pointwise condition verified by the adjoint state of the maximum principle is obtained as well as a second-order necessary optimality condition in the integral form. Finally, a new sufficient condition for normality of the maximum principle is proposed. Some extensions to the Mayer optimization problem involving a differential inclusion under state constraints are also provided. 2010 Mathematics Subject Classification: 49K15, 49K21, 34A60, 34K35.
ISSN: 1310-6600
Appears in Collections:Volume 39, Number 3-4

Files in This Item:

File Description SizeFormat
2013-233-270.pdf638.51 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License